MAUDE Adverse Event Report: ZIMMER GMBH ANATOMICAL SHOULDER, REVERSE, DRILL FOR GLENOID; N/A

ZIMMER GMBH ANATOMICAL SHOULDER, REVERSE, DRILL FOR GLENOID; N/A
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer did not receive x-rays but received other source documents for review.The manufacturer did not receive the device for investigation.The device history records were reviewed and found to be conforming.Attempts to obtain additional information have been made; however, no more is available.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available, an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
It was reported tha during surgery the supporting pins of drill were broken.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay investigation result.Visual examination: it can be confirmed that the two pins at the connection shaft of the instrument have fractured off.The product is intended for treatment.The investigation results did not identify a non-conformance or a complaint out of box (coob).The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Please refer to report 0009613350-2019-00383.

Brand Name
ANATOMICAL SHOULDER, REVERSE, DRILL FOR GLENOID
Common Device Name
N/A
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key8694484
Report Number0009613350-2019-00383
Device Sequence Number1942054
Product Code KWS
UDI-Device Identifier00889024287464
UDI-Public00889024287464
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01.04239.140
Device Lot Number14.045377
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer02/17/2020
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1